# SDR CA990129022

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Link
- Part number: 601R106002
- Condition: Damaged
- Location: Rt Spoiler
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) WITH AIRCRAFT ON STANDBY AT AIRPORT, AN UNCOMMANDED DEPLOYMENT OF THE RIGHT FLIGHT SPOILER OCCURRED.  STATUS MESSAGE 'FLT SPOILERS' ON EICAS AND ON THE SYNOPTIC PAGE, RT SPOILER SHOWED TO BE AT 26 DEGREES.  COMFIRMED VISUALLY.  RIGHT HAND SPOILER LINK TO PCU FOUND DAMAGED.  UNDER INVESTIGATION.
